MathSciNet Relay Station
MathSciNet bibliographic data
MR998278 (90c:47022) 47A56 (42A70 44A60 47A20)
Gohberg, I.; Kaashoek, M. A.; Woerdeman, H. J. The band method for positive and strictly contractive extension problems: an alternative version and new applications. Integral Equations Operator Theory 12 (1989), no. 3, 343–382.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement